# SDR AU010151

- Difficulty date: January 9, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 757*
- Engine: Cfmint CFM563C
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 28489
- Condition: Cracked
- Location: Landing Gear Doo
- Part time: 10,341 cycles
- Component: Landing Gear Doo, Boeing, 737400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR STRUT DOOR CRACKED THROUGH LOWER ATTACHMENT BOLT HOLDER.
